MAUDE Adverse Event Report: ENDOTRONIX, INC CORDELLA PULMONARY ARTERY SENSOR SYSTEM

ENDOTRONIX, INC CORDELLA PULMONARY ARTERY SENSOR SYSTEM
Model Number 100303
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was scheduled for a three-year right heart catheterization (rhc) with sensor recalibration on (b)(6) 2026.Prior to the procedure, the patients' data was reviewed indicating mean pulmonary artery pressure and pulmonary pressure divergence from the initial relationship at the time of implant.Rhc with recalibration was completed on (b)(6) 2026 requiring a pressure adjustment of only 0.5mmhg and sensor accuracy was confirmed.
 
Additional Manufacturer Narrative
The manufacturer's investigation is ongoing.Additional information will be submitted via follow-up report within 30 days of receipt.
 
Additional Manufacturer Narrative
The following sections were updated/corrected/added: b4, g3, g6, h2, h6 and h11.Suspected sensor inaccuracy or sensor drift is the gradual deviation in pressure readings over time.In cases where sensor inaccuracy is suspected, physicians can rely on alternative clinical indicators to guide continued patient care.The patient may elect to undergo sensor recalibration via right heart catheterization at a time determined collaboratively with the care team.In this case, the sensor was not returned for evaluation as it remains implanted.The device history record (dhr) for the sensor lot was reviewed, and it was confirmed that all manufacturing operations and inspections were performed, all acceptance criteria were met, and no relevant nonconformances were associated with the sensor lot at the time of manufacture.On 9jan2026, the patient underwent a scheduled 3-year sensor recalibration via right heart catheterization which confirmed that the system was performing as intended and within the expected accuracy limits.As a result, the reported event was not confirmed.With review of all available information, there is no indication of a design or manufacturing related cause for the event and no further corrective or preventative action is required at this time.Corrected data: d4: primary unique device identification.

Brand Name
CORDELLA PULMONARY ARTERY SENSOR SYSTEM
Common Device Name
PULMONARY ARTERY SENSOR
Manufacturer (Section D)
ENDOTRONIX, INC
1415 w diehl rd
#500w
naperville IL 60563
Manufacturer (Section G)
ENDOTRONIX, INC
1415 w diehl rd
#500w
naperville IL 60563
Manufacturer Contact
kate jacobson
1415 w diehl rd
#500w
naperville, IL 60563
3316840727
MDR Report Key24209175
Report Number3024985933-2026-00001
Device Sequence Number14817296
Product Code MOM
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P230040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/07/2023
Device Model Number100303
Device Lot NumberE221031-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by Manufacturer03/13/2026
Initial Report FDA Received Date01/29/2026
Supplement Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age81 YR
Patient SexFemale
Patient Weight88 KG